# SDR AALA20110424TUL02

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN STATIONS 253 TO 300 ABOVE STRINGER LONGERON 24 LEFT.  INSTALLED PERMANENT REPAIR PER SRM 53-04-01 AND BOEING DRAWING SG09530002.
